# SDR U2RA2020070840005

- Difficulty date: July 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 119U0020
- Condition: Corroded
- Location: Lt Wing
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-710-00-01, CORROSION WAS NOTED ON THE CONDUCTIVE STRIP OF THE LEFT WINGLET TRAILING EDGE WEDGE.  ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBERS 20315 AND 20315-1.
